# SDR IPXA2019052342409

- Difficulty date: February 27, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 17,210 hours, 10,669 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327073700000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C2C MAIN CABIN FLOORBOARD 231QG DAMAGED. REPAIRED PER SREO# A300-5320-42721-F.
